# SDR COMA0860282

- Difficulty date: June 10, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,545 hours, 26,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 60034017724
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-6, EDDY CURRENT INSPECTION FOUND VERTICAL WEB STIFFENER CRACKED ON FWD SIDE OF FS 280, RBL 12, AT AND ABOVE CABIN FLOOR LINE.  REMOVED AND REPLACED DAMAGED ANGLE IN ACCORDANCE WITH SRM 51-42-06 AND 51-42-13.  (S)
